# SDR USAA011086

- Difficulty date: August 14, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N264AU
- Make and model: Boeing 737201
- Aircraft serial: 22961
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Condition: Cracked
- Location: Bs 328
- Part time: 47,570 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND ANGLE CRACKED .5 INCH, BS 328 FLOORBEAM RBL 31.5 TO INTERCOSTAL.  FABRICATED REPAIR DOUBLER PER SRM 53-10-02.  (M)
